Modules sur les anneaux de Krull non commutatifs

  • Marc Chamarie
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1029)


Condition Suivante Dimension Finie 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S.A. AMITSUR, Rings of quotients and Morita contexts, J. Algebra, 17, 273–298, (1971).MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    S.A. AMITSUR et L.W. SMALL, Prime ideals in P.I rings, J. Algebra 62, 358–383, (1980).MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    N. BOURBAKI, Eléments de Mathématique, Algèbre commutative, Chap. 7, Diviseurs, Hermann, Paris, (1965).zbMATHGoogle Scholar
  4. [4]
    A. BRAUN, A characterization of prime noetherian P.I rings and a theorem of Mori-Nagata, Proc. Amer. Math. Soc. 74 (1), 9–15, (1979).MathSciNetzbMATHGoogle Scholar
  5. [5]
    M. CHAMARIE, Ordres maximaux et R-ordres maximaux, J. Algebra, 58, 148–156, (1979).MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    M. CHAMARIE, Anneaux de Krull non commutatifs, J. Algebra, 72, 210–222, (1981).MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    M. CHAMARIE, Anneaux de Krull non commutatifs, Thèse, Université Claude-Bernard, LYON I, (1981).zbMATHGoogle Scholar
  8. [8]
    M. CHAMARIE, Maximal orders applied to enveloping algebras, Ring Theory Antwerp, Lecture Notes in Math., Springer-Verlag, no 825, (1980).Google Scholar
  9. [9]
    J.H. COZZENS, Maximal orders and reflexive modules, Trans. Amer. Math. Soc. 219, 323–336, (1976).MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    J.H. COZZENS et F.L. SANDOMIERSKI, Maximal orders and localization I, J. Algebra 44, 319–339, (1977).MathSciNetzbMATHCrossRefGoogle Scholar
  11. [11]
    D. EISENBUD et J.C. ROBSON, Modules over Dedekind prime rings, J. Algebra 16, 67–85, (1970).MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    R. FOSSUM, Injective modules over Krull orders, Math. Scandinavica 28, 233–246, (1971).MathSciNetzbMATHGoogle Scholar
  13. [13]
    P. GABRIEL, Des catégories abéliennes, Bull. Soc. Math. France, 90, 323–448, (1962).MathSciNetzbMATHGoogle Scholar
  14. [14]
    R. HART, Krull dimension and global dimension of simple Ore extensions, Math. Z, 121, 341–345, (1971).MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    J.C. Mc CONNELL, Representations of solvable Lie algebras, Proc. London Math. Soc. (3) 29, 453–484, (1974).MathSciNetCrossRefGoogle Scholar
  16. [16]
    B.J. MÜLLER, The quotient category of a Morita context, J. Algebra 28, 389–407, (1974).MathSciNetzbMATHCrossRefGoogle Scholar
  17. [17]
    K.R. NAGARAJAN, Groups acting on noetherian rings, Nieuw, Arch. Wisk, 16, 25–29, (1968).MathSciNetzbMATHGoogle Scholar
  18. [18]
    J.C. ROBSON, Artinian quotient rings, Proc. London, Math. Soc., 17, 606–616, (1967).MathSciNetzbMATHGoogle Scholar
  19. [19]
    J.C. ROBSON, Cyclic and faithful objects in quotient categories, Proc. Kent State, Lecture Notes in Math. no 545, Springer-Verlag, (1976).Google Scholar
  20. [20]
    J.T. STAFFORD, Weyl algebras are stably free, J. Algebra, 48, 297–304, (1977).MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Marc Chamarie
    • 1
  1. 1.Département de MathématiquesUniversité Claude-Bernard LYON IFrance

Personalised recommendations